# SDR 20000407SH004

- Difficulty date: January 27, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N13HB
- Make and model: Cessna 421B
- Aircraft serial: 421B0582
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brake Assy
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, RT SCISSOR ASSY SEPARATED WHEN BRAKE HOSE CLAMP BROKE, BUSHING AND BOLT PULLED THROUGH SCISSOR ASSY.  RE-ASSEMBLED SCISSOR ASSY WITH NEW BUSHING AND HOSE CLAMP, INSTALLED WASHERS ON BOLT AND NUT SIDE OF SCISSORS TO PREVENT THIS PROBLEM.  THE WASHER ON THE NUT, HOSE CLAMP SIDE OF SCISSORS NOT INSTALLED.  (X)
